# SDR J7SA2020122100257

- Difficulty date: December 11, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N352FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500109
- Aircraft time: 7,231 hours, 4,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED AND REPLACED FWD EMERGENCY BATTERY, IAW EMB 505 AMM 33-52-01.  OPERATIONS CHECK SATISFACTORY.  P/N 6450LS-00; S/N 001175.
